Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 3, Pages 583-589
http://dx.doi.org/10.1155/S0161171280000440

The Heegaard genus of manifolds obtained by surgery on links and knots

Department of Mathematics, University of Southwestern Louisiana, Lafayette 70504, Louisiana, USA

Received 15 January 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bradd Clark, “The Heegaard genus of manifolds obtained by surgery on links and knots,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 583-589, 1980. doi:10.1155/S0161171280000440